# SDR DL72S001588

- Difficulty date: August 15, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- Aircraft time: 56,178 hours, 41,912 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516349127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE BS 1166 FRAME AT THE SKIN CLIP BETWEEN STR 29R AND 30.  THE DAMAGE WAS CUT OUT AND A REPAIR DOUBLER INSTALLED PER ERA 334767-14 AT MV.
